Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Coherence of polynomial rings over semisimple algebraic algebras

Author: Andrew B. Carson
Journal: Proc. Amer. Math. Soc. 34 (1972), 20-24
MSC: Primary 16A48
MathSciNet review: 0291216
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that polynomial rings in finitely or infinitely many central indeterminates, over a commutative algebraic algebra without nilpotent elements, are coherent. If the coefficient ring is algebraic over the real numbers, then the commutativity assumption, above, may be dropped.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A48

Retrieve articles in all journals with MSC: 16A48

Additional Information

Keywords: Commutative semisimple algebraic algebras, polynomial rings, coherent rings, topological representations, faithfully flat over rings, direct limits of coherent rings
Article copyright: © Copyright 1972 American Mathematical Society